I was diagnosed with RA around 4 months ago now, i had just started getting settled on MTX when i recieved a call from the doctors saying my blood results had come back abnormal (liver count). My rheumy nurse advised i reduce the MTX slightly and add Sulfasalazine (to increase over 4 weeks). Since taking it I have the worst headache in the world and feel so down and tearful i feel worse in myself than i have done for a long long time, Im guessing the headaches are a side affect of the Sulfasalazine so ive decided im not going to take them anymore. When i was first dignosed i was so relieved that i could be put on the right medication and maybe feel more human again, that unfortunately hasnt happened yet. I still get flares, not quite as bad i have to admit but my god, what i would do to feel healthy again!! I know its going to take time to reach a good balance with medication but i admit, im really struggling emotionally. I work full time, im exhausted, im tired, i hurt and im getting so frustrated with it all
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.